# SDR DALA201902110881

- Difficulty date: February 9, 2019
- Submitted: February 11, 2019
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 40,262 hours, 19,792 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS 2(E/A) ON VERTICAL STABILIZER SKIN STA ZFS= 23.500 APROX. (EHV) PERMANENT REPAIR SECTION I WAS PERFORMED ON VERTICAL STABILIZER SKIN STA ZFS= 23.500 APROX. PER ER/A 575288-14 REV. ORIGINAL AND ETI-90-19-04 REV. 2. REPETITIVE INSPECTION WILL BE PERFORMED UNDER LOG PAGE # 0938292 PER ER/A 575288-14 REV. ORIGINAL SECTION II ASSOCIATED ER/A 00-575288 ADDED FOR AC 9218. ( LP# 0938426)
